MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 16FR10ML SILV UM SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 16FR10ML SILV UM SNAP
Catalog Number URO175516
Medical Device Problem Codes Material Split, Cut or Torn (4008); Unintended Deflation (4061)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer contact on (b)(6) 2026, "foley catheter was inserted into patient.Once urine return was seen, catheter was advanced and balloon was inflated.Resistance was not felt.When cleaning up the used foley kit and moving the foley bag around, the foley catheter slid out of the patient with the balloon deflated".
 
Additional Manufacturer Narrative
According to the customer contact on (b)(6) 2026, "foley catheter was inserted into patient.Once urine return was seen, catheter was advanced and balloon was inflated.Resistance was not felt.When cleaning up the used foley kit and moving the foley bag around, the foley catheter slid out of the patient with the balloon deflated.Upon further inspection, a tear was seen in the silicon material where the balloon had been.A second foley catheter was placed using the same sterile technique where blood-tinged urine was seen.At the end of the case the foley was checked.The pt was very dehydrated, so not much urine was seen, but what little urine there was it was still blood-tinged, though without clot.This satisfied the surgeon enough that no real damage had been caused, so the foley was discontinued".Customer contact stated, "surgeon followed up with patient later the same day and the following day.The following day, the surgeon said the patient was voiding without difficulty, without pain, and in larger amounts.They were still having blood-tinged urine, but it was less so than the day before".It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML SILV UM SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key24820735
Report Number1417592-2026-00389
Device Sequence Number12268824
Product Code OHR
UDI-Device Identifier10193489988949
UDI-Public10193489988949
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175516
Device Lot Number25EBL164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient Weight90 KG